Results 1 to 7 of 7

Thread: What is going on?

  1. #1
    Lizzie33 Guest

    Default What is going on?

    Hi all, I am CD 21 today, still no +ve on my OPK. The last 3 months have had LH surge on either CD 18 or 19...I though I was finally getting into some normal rythmn after coming off the pill, and now...bang...no sign of ovulating at the late stage of CD 21. What the hell is going on? I am so disappointed.


  2. #2

    Join Date
    Feb 2006
    Location
    AUSTRALIA
    Posts
    1,263

    Default

    Hey Lizzie,
    Im sorry to hear that your so dishearted at the moment. OPKs dont suit everyone.
    Are you using them at roughly the same time each day (between 10am and 8pm), and decreasing your fluid intake as this avoids the dilution of LH in the sample?? I have found this so hard as the weather is getting colder and I love to have soup for lunch. Or when i have waited then go and have a hot chocolate or coffee ](*,)
    Also they say not to use them in the first morning urine either.

    Just keep BD i think to be on the same side

    Summer O

  3. #3

    Default

    :smt039 Lizzie,
    It can certainly be frustrating this TTC journey. I too use OPK's and I'm on CD27 and am yet to get a positive OPK or ovulate ](*,) .
    How long have you been off the pill? As your body gets used to functioning by itself (without the pill) your cycles can go a bit crazy and erratic. You could be having a long cycle. How's your CM? Fertile?

  4. #4
    Lizzie33 Guest

    Default

    Hi Nurse Dan, Still have whitish looking CM, but have never had much EWCM since going off the pill in December. I did think I was finished with the settling of hormones and menstrual cycles after thepill. My last 3 cycles have been 32, 28, 30 days. Looks like it is all up the spout again. Any ideas of what I should do??

  5. #5

    Default

    Hi Lizzie,
    Sorry to dissapoint you but I have been off the pill since June 05 and my periods are still not regular.
    My cycles are between 31 and 37 days so obviously you can O at different times, you might be just having a longer cycle this time.
    It was recomended to me to BD every 2nd night for iregular cycles that way you can't miss it.
    The last two months I have noticed signs of PMS before my period so I'm guessing if I'm getting that the pill must almost be out of my system.
    Too bad they don't tell you how long it is for it to be gone out of your body, I would have went off it much earlier.
    Good luck, J

  6. #6
    Lizzie33 Guest

    Default

    I am getting all the other symptoms of coming off the pill - my skin is starting to break out again, I have to wash my hair every day because it so oily I can't stand it...I just wish someone could tell me how long it's going to take. It's killing me.

  7. #7

    Join Date
    Feb 2006
    Location
    AUSTRALIA
    Posts
    1,263

    Default

    Hi Lizzie,
    I dont think there are any hard or fast answers for how long it takes as everyone is different. Ive never been on the pill, however friends who have gone off has experienced going straight back to 28 days for 2 months, then a 34 day cycle, then bleeding mid cycle.

    My hair gets oily naturally too!! Maybe try pantene i find that dries my hair out

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •